AN ITERATIVE ALGORITHM FOR A SYSTEM OF GENERALIZED IMPLICIT NONCONVEX VARIATIONAL INEQUALITY PROBLEMS

Authors

  • K. Kazmi Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India
  • M. Bhat Department of Mathematics, South Campus, University of Kashmir, Fetehgarh, Anantnag-192101, Jammu and Kashmir, India
  • N. Ahmad Department of Mathematics, P.O. Box 2014, Skaka, Al-Jouf University, Kingdom of Saudi Arabia

Abstract

In this paper, we consider a new system of generalized implicit nonconvex variational inequality problems in the setting of two different Hilbert spaces. Using projection method, we establish the equivalence between the system of generalized implicit nonconvex variational inequality problems and a system of nonconvex variational inequality inclusions. Using this equivalence formulation, we suggest an iterative algorithm and show that the sequences generated by this iterative algorithm converge strongly to a solution of the system of generalized implicit nonconvex variational inequality problems. The results presented in this paper can be viewed as an improvement and refinement of previously known results for nonconvex (convex) variational inequality problems.

Downloads

Published

2012-10-01

How to Cite

Kazmi, K., Bhat, M., & Ahmad, N. (2012). AN ITERATIVE ALGORITHM FOR A SYSTEM OF GENERALIZED IMPLICIT NONCONVEX VARIATIONAL INEQUALITY PROBLEMS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(1), 65-74. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/147

Issue

Section

Research Article